Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Feel nauseous. Light periods and headache. UPT negative. History of abortion. Is it due to ortha evra?

Im nauseated day and night the smell of food makes me sicker I get hungry n the. After I eat I feel naseated. My period was kinda light n not a normal color I have huge mood swi gs n headaches on amd off all day prego test all five are neg I have one eight year old one abortion which I was three Weeks alo.g when I found out and im on ortha evra just like with my eight year
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN, Maternal and Fetal Medicine 's  Response
Mar 2015
Hi dear, I have gone through your question and understand your concerns.
Ortho evra is estrogen and has common side effects like nausea, mood swings, light periods etc.
Moreover, if your urine pregnancy test is negative, then the pregnancy is ruled out.
You need not worry.
Hope you found the answer helpful.
Dr Deepti Verma
Answered: Sat, 24 Oct 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor